# SDR ASAA2022022037509

- Difficulty date: February 20, 2022
- Submitted: February 23, 2022
- Operation: Air carrier
- Aircraft: N932AK
- Make and model: Boeing 737-9
- Aircraft serial: 44089
- Aircraft time: 344 hours, 123 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FMC DISAGREE ON GROUND, RAN QRH, MESSAGE NO LONGER DISPLAYED. GROUNDED - YES. REF B737-9 IFIM 34-61-00-810-918, INITIAL EVALUATION GOOD. INTERMITTENT FAULT.
